I have recently joined in AUST, (A renowned private university of Bangladesh), as a lecturer in the School of Business. This is my first job. Yesterday was a great day for me as it was the 1st day in my office. Also, it was a horrible day, too.
Our staffs (men and women)share same wash room at the offices. After lunch we had an orientation ceremony for freshmen students of the Fall semester. When I went to get freshened before going to the orientation ceremony, I faced an odd moment. I locked the door to my stall, but, at the time of urination, suddenly, one of my male colleagues opened the door by twisting the nob, and found me on the commode.
After that I have been feeling so shy that I wonder how can face him the next time I see him.
Why am I having to face this? Should I leave the job? How will I be treated in next time I see him. I m so nervous.
Please help me. Should I talk to him or what should I do? Please, please suggest something.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.